Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 23, 2015, 1:41 PM EDT for Hardee County, Manatee County, Sarasota County, Florida. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2015, 1:41 PM EDT (17:41 UTC)
- Expired
- Apr 23, 2015, 2:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hardee County, FL, Manatee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 33 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 1:45 PM EDT | TSTM WND DMG | 5 Wnw Lake Manatee Stat, FL | NUMEROUS TREES DOWN AND ONE LARGE OAK TREE DOWN ON HOUSE ON 115 AVE NE BRADENTON. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 368 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
888 WUUS52 KTBW 231741 SVRTBW FLC049-081-115-231815- /O.NEW.KTBW.SV.W.0004.150423T1741Z-150423T1815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 141 PM EDT THU APR 23 2015 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MANATEE COUNTY IN WEST CENTRAL FLORIDA... WESTERN HARDEE COUNTY IN CENTRAL FLORIDA... NORTH CENTRAL SARASOTA COUNTY IN WEST CENTRAL FLORIDA... * UNTIL 215 PM EDT * AT 141 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKEWOOD RANCH...OR 10 MILES EAST OF BRADENTON...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... LAKEWOOD RANCH...MYAKKA CITY...THE MEADOWS...LAKE MANATEE STATE PARK AND HIDDEN RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. && LAT...LON 2741 8253 2757 8244 2746 8205 2721 8218 TIME...MOT...LOC 1741Z 294DEG 23KT 2746 8242 $$
1 follow-up statement
300
WWUS52 KTBW 231818
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
218 PM EDT THU APR 23 2015
FLC049-081-115-231828-
/O.EXP.KTBW.SV.W.0004.000000T0000Z-150423T1815Z/
MANATEE FL-HARDEE FL-SARASOTA FL-
218 PM EDT THU APR 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MANATEE...WESTERN
HARDEE AND NORTH CENTRAL SARASOTA COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2741 8253 2757 8244 2746 8205 2721 8218
TIME...MOT...LOC 1817Z 294DEG 23KT 2746 8242
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 8:00 AM EDT, 5 hours 41 minutes earlier.
Area forecast discussion, Apr 23, 8:00 AM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 800 AM EDT THU APR 23 2015 .UPDATE... A CLUSTER OF THUNDERSTORMS WILL MOVE ASHORE FROM HERNANDO COUNTY SOUTHWARD TO PINELLAS COUNTY THROUGH 14/15Z. ADDITIONAL SHOWER DEVELOPMENT IS BEGINNING FURTHER NORTH THAT WILL LIKLEY EVENTUALLY IMPACT CITRUS AND LEVY COUNTY THIS MORNING. MOSTLY CLEAR SKIES OVERNIGHT ACROSS THE NORTHERN NATURE COAST/BIG BEND REGION ALLOWED FOR SOME RADIATIONAL COOLING TO TAKE PLACE. AS OF 7AM WE SAW TEMPERATURES/DEWPOINTS CONSIDERABLY COOLER OVER THESE NORTHERN AREAS THAT DOWN TOWARD THE I-4 CORRIDOR AND SOUTHWARD. THE COOLING HAS ALLOWED FOR A SUBTLE LAND BREEZE/DRAINAGE FLOW TO DEVELOP AND TURN THE WINDS OFFSHORE ALONG THE NATURE COAST. THIS PROCESS HAS DONE TWO THINGS. ONE THE DIFFERENTIAL COOLING HAS RESULTED IN SUBTLE LOW LEVEL FRONTOGENESIS ACROSS APALACHEE BAY...AND ALSO SET UP A DECENT DIRECTIONAL CONVERGENCE ZONE OVER OUR NORTHERN WATERS. IT IS THIS SURFACE CONVERGENCE/FOCUS AND THE FRONTOGENESIS CIRCULATION THAT SEEMS TO BE THE MAIN PLAYER IN THIS DEVELOPMENT OF THIS CONVECTIVE CLUSTER. WILL EXPECT TO CONTINUE SEEING DEVELOPMENT ACROSS THIS ZONE UNTIL DIURNAL HEATING IS ABLE TO WEAKER/REVERSE THE LAND BREEZE FLOW OFF THE NATURE COAST. WILL RAISE POPS ALONG AND NORTH OF THE I-4 CORRIDOR FOR THE REST OF THE MORNING. STILL APPEARS THAT ONCE THIS INITIAL ROUND OF STORMS ACROSS THE NORTHERN FORECAST AREA ENDS THAT THE MAJORITY OF SECOND HALF OF THE DAY CONVECTION WILL BE INLAND ACROSS OUR SOUTH-CENTRAL ZONES. HOWEVER...WILL CONTINUE TO MONITOR THE LATEST CONVECTION ALLOWING GUIDANCE AND ADJUST THIS AFTERNOON FORECAST BASED ON HOW THIS GREATER THAN EXPECTED MORNING ACTIVITY EFFECTS THE SEA-BREEZE FORMATION. && .PREVIOUS DISCUSSION (TODAY-FRIDAY)... A CONVECTIVE COMPLEX OVER THE CENTRAL-EASTERN GULF OF MEXICO EARLY THIS MORNING IS ASSOCIATED WITH A VORT MAX THAT WILL CONTINUE TO SHIFT EASTWARD THROUGH THE REST OF THE MORNING HOURS. RADAR IMAGERY SHOWS SOME SHOWERS OVER THIS REGION AND WOULD EXPECT THIS ACTIVITY TO SHIFT EASTWARD AS WELL...MAKING IT INTO OUR SOUTHERN COASTAL WATERS AND POSSIBLY EVEN COASTAL SOUTHWEST FLORIDA BEFORE DAYBREAK. THIS IS SUPPORTED BY THE LATEST HRRR AND OTHER HIGH-RES GUIDANCE. FOR THE REST OF TODAY...ANOTHER VORT MAX WILL APPROACH FROM THE NORTHWEST WITH WEAK HIGH PRESSURE AT THE SURFACE AND A FRONTAL BOUNDARY MOVING INTO THE SOUTHEAST. AS FAR AS RAIN CHANCES GO...EXPECT THE ACTIVITY OVER THE GULF TO SHIFT SOUTHEAST THROUGH THE MORNING AND THEN WE WILL TRANSITION TO MORE SEA-BREEZE/DIURNAL SHOWERS AND THUNDERSTORMS FOR THE AFTERNOON HOURS...WITH THE BEST CHANCES OVER INLAND AREAS AS THE WEST COAST SEA BREEZE FORMS AND SHIFTS INLAND. THE WEAK FRONTAL BOUNDARY WILL SINK SOUTH INTO NORTHERN FLORIDA TONIGHT INTO EARLY FRIDAY WITH MOSTLY QUIET CONDITIONS EXPECTED ACROSS THE FORECAST AREA. UPPER- LEVEL RIDGING WILL START TO BUILD OVER THE GULF DURING THE DAY WITH SURFACE HIGH PRESSURE CENTERED TO THE NORTHEAST. SHOWER AND THUNDERSTORM ACTIVITY DURING THE AFTERNOON WILL BE FOCUSED MAINLY OVER SOUTHWEST FLORIDA. AS FAR AS TEMPERATURES...STILL LOOKING AT ABOVE NORMAL VALUES TO END THE WEEK. .LONG TERM (FRIDAY NIGHT-THURSDAY)... CUT-OFF U/L LOW WILL MOVE OVER NEW ENGLAND WITH THE TROUGH AXIS WELL OFF THE EASTERN SEABOARD. WEST COAST TROUGH WILL PERSIST WITH BROAD RIDGING DOWNSTREAM OVER THE GULF OF MEXICO WITH A RIDGE AXIS NORTH THROUGH THE TENNESSEE VALLEY. AN U/L DISTURBANCE WILL BE EJECTED EAST ACROSS THE MID/LOWER MISSISSIPPI VALLEY FRIDAY NIGHT TO THE TENNESSEE VALLEY ON SATURDAY. ONSHORE WESTERLY BOUNDARY LAYER FLOW ACROSS THE FLORIDA PENINSULA WILL PUSH THE WEST COAST SEA BREEZE BOUNDARY INLAND RATHER QUICKLY...WHICH WILL KEEP MOST AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY EAST OF THE FORECAST AREA. U/L ENERGY OVER THE PACIFIC NORTHWEST WILL SINK SOUTHEAST AND CUT- OFF OVER THE FOUR CORNERS AREA SUNDAY WITH STRONG U/L QUASI-ZONAL FLOW PERSISTING ACROSS THE SOUTHERN TIER OF THE U.S. A WEAK FRONTAL BOUNDARY WILL STALL ACROSS THE SOUTHEAST U.S. WITH DEEP TROPICAL MOISTURE SOUTH OF THE BOUNDARY ACROSS THE FLORIDA PENINSULA. A WEAK U/L DISTURBANCE WILL TRACK ACROSS THE FLORIDA PENINSULA SUNDAY WITH A CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS MAINLY NORTH OF THE TAMPA BAY AREA AND OVER THE INTERIOR. THE U/L LOW OVER THE SOUTHWEST U.S. WILL BEGIN TO OPEN UP AND PUSH EAST ACROSS THE SOUTHERN PLAINS MONDAY WHICH WILL INDUCE WEAK U/L RIDGING OVER THE GULF OF MEXICO. COMBINATION OF DAYTIME HEATING AND SUFFICIENT DEEP LAYER MOISTURE AND WEAK ATMOSPHERIC INSTABILITY WILL CREATE A CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA MONDAY AFTERNOON. COMPLEX PATTERN TAKING SHAPE MIDDLE OF NEXT WEEK AS THE U/L LOW MOVING OUT OF THE SOUTHERN PLAINS MAY BE ABSORBED BY NORTHERN STREAM ENERGY OVER THE MID MISSISSIPPI RIVER VALLEY ON TUESDAY. THIS WILL CREATE GOOD U/L DIFFLUENCE OVER THE LOWER MISSISSIPPI VALLEY WITH AN AREA OF LOW PRESSURE DEVELOPING AND PUSHING SLOWLY EAST TO THE SOUTHEAST U.S. ON WEDNESDAY. HIGH DEGREE OF UNCERTAINTY ON THIS EVOLVING SYSTEM AS THE U/L PATTERN SUGGESTS A DIGGING STRONG U/L DISTURBANCE APPROACHING THE SOUTHEAST U.S. WITH STRONG DYNAMICS/LIFT DEVELOPING OVER WEST CENTRAL AND SOUTHWEST FLORIDA TUESDAY NIGHT AND WEDNESDAY. A COLD FRONT WILL MOVE ACROSS THE EASTERN GULF OF MEXICO AND THE FLORIDA PENINSULA TUESDAY NIGHT AND WEDNESDAY WITH SHOWERS/THUNDERSTORMS LIKELY DEVELOPING AHEAD OF THE FRONT AND SPREADING OVER THE FORECAST AREA WITH A FEW STRONG STORMS POSSIBLE WITH LOCALLY HEAVY RAIN. U/L ENERGY WILL LIFT RAPIDLY NORTHEAST ON THE EAST SIDE OF THE L/W TROUGH WEDNESDAY NIGHT AND THURSDAY WITH THE SURFACE LOW LIFTING TO THE MID ATLANTIC COAST. DRIER COOLER AIR WILL ADVECT ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA IN THE WAKE OF THE COLD FRONT. && .AVIATION... CLUSTER OF SHOWER AND STORMS MOVING ASHORE WILL IMPACT KTPA/KPIE/KLAL THIS MORNING WITH POTENTIAL BRIEF HEAVY DOWNPOURS. TERMINALS SOUTH OF I-4 CORRIDOR SHOULD SEE A CONTINUATION OF VFR CONDITIONS THIS MORNING...FOLLOWED BY A CHANCE FOR AFTERNOON STORMS DEVELOPING ALONG THE SEA BREEZE. && .MARINE... SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE COASTAL WATERS TODAY...BUT OTHERWISE EXPECT BENIGN CONDITIONS TO CONTINUE THROUGH THE FIRST PART OF THE WEEKEND WITH NO HEADLINES EXPECTED. WINDS WILL INCREASE BRIEFLY LATE SATURDAY NIGHT INTO SUNDAY...BUT THEN DIMINISH AGAIN FOR EARLY NEXT WEEK. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... TPA 85 73 89 72 / 40 20 20 0 FMY 88 72 89 73 / 50 20 30 10 GIF 88 70 88 71 / 50 20 20 10 SRQ 83 71 86 70 / 40 30 10 0 BKV 86 66 88 66 / 30 20 10 0 SPG 84 75 86 75 / 40 30 10 0 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...05/CARLISLE LONG TERM/DECISION SUPPORT...13/OGLESBY
Hazardous weather outlook, Apr 23, 4:39 AM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 439 AM EDT THU APR 23 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-240845- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 439 AM EDT THU APR 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH THE BEST CHANCE OF THUNDERSTORMS OVER THE INTERIOR. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... SCATTERED AFTEROON THUNDERSTORMS ARE EXPECTED SUNDAY...MONDAY...AND TUESDAY AFTERNOONS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. STRONGER STORMS ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY AS A COLD FRONT PUSHES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
In the hours before
Special weather statement, Apr 23, 9:10 AM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 910 AM EDT THU APR 23 2015 FLZ052-251-231400- INLAND HILLSBOROUGH FL-POLK FL- 910 AM EDT THU APR 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILLSBOROUGH AND SOUTHWESTERN POLK COUNTIES UNTIL 1000 AM EDT... AT 909 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKELAND LINDER AIRPORT...OR 5 MILES SOUTHWEST OF LAKELAND...MOVING EAST AT 30 MPH. FREQUENT LIGHTNING AND SMALL HAIL ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKELAND...PLANT CITY...WINTER HAVEN...BARTOW...LAKELAND LINDER AIRPORT...MEDULLA...JAN PHYL VILLAGE...FUSSELS CORNER...FORT MEADE... MULBERRY...EAGLE LAKE...BARTOW MUNICIPAL AIRPORT...LAKELAND HIGHLANDS...WAHNETA...INWOOD...CRYSTAL LAKE...HIGHLAND CITY...WILLOW OAK...ALTURAS AND HOMELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2789 8217 2804 8213 2804 8170 2776 8170 TIME...MOT...LOC 1309Z 282DEG 27KT 2796 8202
Special weather statement, Apr 23, 10:44 AM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1044 AM EDT THU APR 23 2015
FLZ050-151-155-231530-
COASTAL MANATEE FL-PINELLAS FL-COASTAL HILLSBOROUGH FL-
1044 AM EDT THU APR 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HILLSBOROUGH...WEST
CENTRAL MANATEE AND SOUTH CENTRAL PINELLAS COUNTIES UNTIL 1130 AM
EDT...
AT 1043 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FORT DESOTO PARK...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS
STORM HAS THE POTENTIAL TO PRODUCE A WATERSPOUT OFFSHORE.
LOCATIONS IMPACTED INCLUDE...
BRADENTON...FORT DESOTO PARK...ST. PETE BEACH...ANNA MARIA...TIERRA
VERDE...WEST BRADENTON...HOLMES BEACH AND PALMA SOLA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2760 8276 2752 8269 2762 8274 2765 8272
2771 8274 2762 8270 2764 8269 2752 8267
2752 8264 2758 8260 2753 8261 2753 8263
2748 8262 2750 8272 2757 8277
TIME...MOT...LOC 1443Z 280DEG 14KT 2763 8279Special weather statement, Apr 23, 10:54 AM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1054 AM EDT THU APR 23 2015
FLZ050-231530-
PINELLAS-
1054 AM EDT THU APR 23 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL PINELLAS COUNTY...
AT 1049 AM EDT...A STRONG THUNDERSTORM WAS OVER PINELLAS PARK...
MOVING EAST AT 10 MPH. THIS STORM ALONG WITH SHOWERS ARE SLOW
MOVING AND PRODUCING HEAVY RAINFALL...WITH STREET FLOODING
POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...SEMINOLE...ST. PETERSBURG...
SOUTH HIGHPOINT...RIDGECREST...HARBOR BLUFFS...BAY PINES...FEATHER
SOUND...WEST AND EAST LEALMAN...KENNETH CITY...MADEIRA BEACH...
BELLEAIR...REDINGTON SHORES...BELLEAIR BLUFFS...REDINGTON BEACH...
INDIAN SHORES...NORTH REDINGTON BEACH AND SAINT PETE CLEARWATER
AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 2797 8282 2796 8280 2798 8283 2797 8269
2796 8272 2791 8268 2778 8274 2783 8277
2780 8278 2778 8278 2784 8282 2782 8281
2781 8283 2786 8285
TIME...MOT...LOC 1449Z 283DEG 11KT 2786 8271Special weather statement, Apr 23, 11:47 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1147 AM EDT THU APR 23 2015
FLZ155-255-231630-
COASTAL MANATEE FL-INLAND MANATEE FL-COASTAL MANATEE FL-
INLAND MANATEE FL-
1147 AM EDT THU APR 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR MANATEE COUNTY UNTIL 1230 PM
EDT...
AT 1146 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEST BRADENTON...OR NEAR PALMETTO...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH VERY HEAVY RAINFALL. THIS STORM HAS SHOWN SOME WEAK ROTATION ON
RADAR AND WILL BE MONITORED FOR WATERSPOUT DEVELOPMENT NEAR THE
COAST.
LOCATIONS IMPACTED INCLUDE...
BRADENTON...PALMETTO...ANNA MARIA...SOUTH BRADENTON...WEST SAMOSET...
WHITFIELD...MEMPHIS...ELLENTON...WEST BRADENTON...HOLMES BEACH...
ONECO...BAYSHORE GARDENS...SAMOSET AND CORTEZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2753 8274 2750 8261 2755 8257 2757 8259
2757 8255 2754 8242 2740 8249 2741 8258
2745 8266 2746 8266 2746 8268 2747 8264
2750 8264 2749 8268
TIME...MOT...LOC 1546Z 296DEG 16KT 2751 8267Special weather statement, Apr 23, 12:57 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1257 PM EDT THU APR 23 2015
FLZ151-155-251-255-260-231745-
COASTAL MANATEE FL-INLAND HILLSBOROUGH FL-INLAND MANATEE FL-
COASTAL MANATEE FL-INLAND SARASOTA FL-INLAND MANATEE FL-
COASTAL HILLSBOROUGH FL-
1257 PM EDT THU APR 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MANATEE...
SOUTHWESTERN HILLSBOROUGH AND NORTHWESTERN SARASOTA COUNTIES UNTIL
145 PM EDT...
AT 1257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF MEMPHIS...OR 8 MILES SOUTHEAST OF DOWNTOWN SAINT
PETERSBURG...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRADENTON...LAKEWOOD RANCH...PARRISH...MEMPHIS...ELLENTON AND LAKE
MANATEE STATE PARK.
LAT...LON 2762 8257 2762 8256 2763 8256 2770 8252
2757 8222 2737 8242 2756 8257 2758 8256
2758 8257
TIME...MOT...LOC 1657Z 310DEG 22KT 2766 8257
TPBLocal storm report, Apr 23, 1:17 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
117 PM EDT THU APR 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST 5 SE PINELLAS POINT 27.66N 82.60W
04/23/2015 M40 MPH GMZ830 FL BUOY
MIDDLE TAMPA BAY BUOY REPORTED A WIND GUST OF 35 KNOTS.
&&
TBARRONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 9:10 AM EDT | Special Weather Statement | TBW | Polk | 50 min |
| Apr 23, 10:37 AM EDT | Special Marine Warning | TBW | 23 min | |
| Apr 23, 10:44 AM EDT | Special Weather Statement | TBW | Manatee | 46 min |
| Apr 23, 10:54 AM EDT | Special Weather Statement | TBW | Pinellas | 36 min |
| Apr 23, 11:05 AM EDT | Special Marine Warning | TBW | 25 min | |
| Apr 23, 11:15 AM EDT | Areal Flood Advisory | TBW | Pinellas | 60 min |
| Apr 23, 11:46 AM EDT | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 3 hr |
| Apr 23, 11:47 AM EDT | Special Weather Statement | TBW | Manatee | 43 min |
| Apr 23, 12:48 PM EDT | Special Marine Warning | TBW | 27 min | |
| Apr 23, 12:57 PM EDT | Special Weather Statement | TBW | Manatee | 48 min |
| Apr 23, 1:50 PM EDT | Special Weather Statement | TBW | DeSoto | 25 min |
| Apr 23, 1:58 PM EDT | Special Weather Statement | TBW | Highlands | 32 min |
| Apr 23, 2:02 PM EDT | Areal Flood Advisory | TBW | Highlands | 118 min |
| Apr 23, 2:21 PM EDT | Special Weather Statement | TBW | DeSoto | 39 min |
| Apr 23, 2:22 PM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 53 min |
| Apr 23, 5:59 PM EDT | Special Weather Statement | TBW | Polk | 31 min |
| Apr 23, 6:35 PM EDT | Special Weather Statement | TBW | Polk | 25 min |
| Apr 23, 6:39 PM EDT | Special Weather Statement | TBW | Sumter | 36 min |
| Apr 23, 7:09 PM EDT | Special Weather Statement | TBW | Osceola | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.